It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hormone Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-14-2008, 11:37 AM   #1
Senior Member
(female)
 
Join Date: Nov 2007
Location: Missouri
Posts: 254
pamg6 HB User
Progesterone making me very tired/sleepy...

I had a saliva test done and it showed low Testosterone and very low Progesteron....Estrdiol (sp?) was fine. The doc wrote a prescription for a compounding pharmacy for oral drops for bother harmones. After some time, we re-took the saliva test and the testosterone had gone up quite a bit, but the progesterone just a bit. The doc then had me go on Prometrium 100mg/day...I am findint the Progesterone to make me very sleepy/tired. The doc says that this wouldn't be the Progesterone, but the compounding Pharmacist said that it could make me feel this way. Not quite sure what to do, as my body needs the progesterone level to go up, but I find it hard to function. So I find myself not taking it everyday.
Any ideas?

Pam

 
Old 10-20-2008, 08:23 AM   #2
Senior Member
(female)
 
Join Date: Dec 2006
Location: CA
Posts: 118
needaremedy HB User
Re: Progesterone making me very tired/sleepy...

how is your thyroid?

 
Sponsors Lightbulb
   
Old 10-20-2008, 09:10 AM   #3
Senior Member
(female)
 
Join Date: Nov 2007
Location: Missouri
Posts: 254
pamg6 HB User
Re: Progesterone making me very tired/sleepy...

I was hypothyroid many years ago, went on med, lost a bunch of weight and somehow my thyroid became normal!! The last time I had my thyroid checked (a couple of years ago....I think) it was still fine.

Pam 3

 
Old 11-04-2008, 03:13 PM   #4
Junior Member
(female)
 
Join Date: Feb 2008
Location: Canada
Posts: 26
patti101 HB User
Re: Progesterone making me very tired/sleepy...

Yes, the Prometrium makes you tired, this is one of the side effects of the bio-identical progesterone. I take my capsules (200mg) at bedtime and it helps me fall asleep.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lifetime of problems. Possible cause? Progesterone? Gonfalons Asthma 6 07-27-2010 02:48 AM
Does progesterone cream make u tired? Betsy64 Menopause 2 02-27-2010 10:07 PM
Afradi To Tell Doc That My Meds Are Making Me Tired, Afraid He Will Reduce Them! IZZY'SMOM Pain Management 8 05-05-2008 09:44 AM
being dizzy for so long is making me feel crazy Lauren29 Inner Ear Disorders 18 04-02-2008 01:57 PM
Very Tired after eating dennwallace Bipolar Disorder 4 09-07-2007 12:25 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



kittywitty (3), ladybud (2), Audrey-B (1), opple (1), desertgirl5555 (1), SoccerCoachU16 (1), 92261 (1), Darktangent (1), pburki (1), Youthful55Guy (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 02:04 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!